Login      Sign Up

Topical Retinoids



Related Terms: Acne, Clindamycin, Treatment Of Acne, Management Of Acne, Acne Vulgaris, Adapalene, Benzoyl Peroxide

Recently Answered Questions


My skin is lifeless after using Retinol cream for a year. Will it ever become normal?
Query: Hello doctor, I am a 26 year old female. My skin is in a terrible condition, and I do not understand what is going on. I am extremely scared. When I was 24, I took Accutane to clear up cystic acne. This was my second round of Accutane. I had also taken it when I was 16, but the acne came back. This...  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hello, Welcome to icliniq.com. You are right. You should not have used a topical retinoids-based cream for such a long period as you are aware it makes the skin photosensitive. It will take time for the skin to heal. Along with the broad-spectrum sunscreen which you are using, consider applying...  Read Full »
 
How can keratosis pilaris be treated?
Query: Hello doctor, I am suffering from keratosis pilaris. My upper arms are full of bumps. Please help. It is like rashes in my upper arm and thighs.  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. The keratosis pilaris is diagnosed by physical examination only. So you should confirm your diagnosis by dermatological consultation. For that you can be prescribed topical exfoliant, topical retinoids like treatment to improve your symptoms. There is no definitive t...  Read Full »
 
After using Tazret, my hair is even more thin. Why?
Query: Hi doctor, I have asked to apply Tazret 0.05% on the bald area for regrowth. I have applied on hairline too, but it made my hair further thin and loss. Please advise to cure my problem.  Read Full »
Dr. Sampada Avinash Thakare
Dermatologist

Answer: Hi, Welcome to icliniq.com. I would like to know whether you have patchy loss of hair or male pattern hair loss. Was it prescribed to you? Since how long are you using it? Tazret (Tazarotene) 0.05% is topical retinoid. The mechanism of action is increasing the anagen phase of hair and inhibits re...  Read Full »
 
I have acne since the age of 13. Kindly get me a solution.
Query: Hi doctor, I am a 27 year old female. I am getting acne since the age of 13. I have asthma. No product has worked on my face. I have sensitive oily skin. Kindly advice some solution.  Read Full »
Dr. Charu Bansal
Dermatologist

Answer: Hello, Welcome to icliniq.com. I have read your query and I understand your concern. Acne has several grades depending on the type of lesions. In grade 1, I prefer to advise topical Clindamycin in the morning and Benzoyl peroxide alternatively with topical retinoids in the night-time. Oral antibioti...  Read Full »
 
My skin is photodamaged and wrinkled. Why?
Query: Hello doctor, Can I use Adapalene, Clindamycin and Acedapsone in combination for acne vulgaris? Currently I am on the latter two and Isotretinoin capsules and also taking an antibiotic known as Azithromycin. My skin is also photodamaged and wrinkled. Kindly guide.  Read Full »
Dr. Rashmi Singh
Dermatologist

Answer: Hello, Welcome to icliniq.com. Yes, you can use all of that. Isotretinoin, Adapalene and Benzoyl peroxide (BPO) can irritate your skin a lot. My advise is to continue it only till your acne comes down a bit, but then continue only with Clindamycin. For photodamaged skin both Isotretinoin and topical...  Read Full »
 
Along with PCOS I am suffering from bad skin. Please help.
Query: Hi doctor, Five years ago, I was diagnosed with PCOS. Then three years later, I started suffering with very bad skin. My skin was excessively oily and I always have spots and deep pores. Sometimes my skin has red blotches, but they are not raised and there are no heads. I seem to have controlled th...  Read Full »
Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. Since you are already a diagnosed case of PCOS (polycystic ovarian syndrome) which is known to be associated with seborrhea, acne, hirsutism and alopecia called as SAHA syndrome. But, with your history it seems that you are having only acne, which is a good prognostic ...  Read Full »
 
Please help with my acne as I have no idea about this.
Query: Hi doctor, I am having something like acne. They are superficial spots and a lot of them are mainly on my forehead, jaw and chin area. I am suffering with this problem for over a year now. Also, I have clogged pores and blackheads. I visited a doctor before and he said that he would not do anything ...  Read Full »
Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen the picture (attachment removed to protect patient identity) and read the query in detail. Your problem seems to be acne vulgaris. Acne vulgaris is a common skin concern in adolescents and may sometimes persist in adulthood too. It is a skin disorder involvin...  Read Full »
 
I get red cysts on my face. Is it acne or rosacea?
Query: Hello doctor, I am a 25 year old male. I am 6'1" tall and I weigh 170 pounds. Often, I get red cysts of some sort on my face beneath the skin that take a while to heal. I have oily skin, and get whiteheads as well. I have fluid-filled boil-like lesions on my face. I have been to a few dermatologist...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Rosacea is a skin disorder that affects people above 30 years. Other than acne-like lesions, people with rosacea have redness of the face and dry skin associated with burning sensation. They also have redness and irritation in the eyes. The redness of the face is a...  Read Full »
 
Is facial an effective treatment for anti-aging?
Query: Hi doctor, I am a 31 year old female. Height is 5'3" and weight 71 kg. I have a normal skin. I have started developing fine lines on my face. Just recently I have developed a slight depression in the form of a line starting from under the inner side of the eye running down the cheek (photo attached)...  Read Full »
Dr. Vinay Kumar
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have read your details and examined your picture (attachment removed to protect patient identity) carefully. I have following suggestions for you which I am sure will specifically help you significantly in the long run. Avoid sun exposure as best as you can. Make it a d...  Read Full »
 
I am suffering from back acne.Kindly suggest remedy.
Query: Hello doctor, I am suffering from back acne. It is all over my back. It is like red pimple marks and black spots. Kindly suggest me ointment and soap or any medication which will help me get rid of acne completely.  Read Full »
Dr. Charu Bansal
Dermatologist

Answer: Hello, Welcome to icliniq.com. I have read your query. I understand your concern. Acne on the back have mainly two differentials: Truncal acne, which is caused by Propionibacterium acnes. These are pimples which are spread to involve the back. The rash is pleomorphic and usually non itchy. Pityrospo...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Topical Retinoids? We have medical experts to help you right away.

Ask a Doctor Online Now!